Functions of Self-Adjoint Transformations in Hilbert Space

Lorch, Edgar Raymond: Functions of Self-Adjoint Transformations in Hilbert Space. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (7). pp. 136-146. (1934)

[img] Cikk, tanulmány, mű
math_007_136-146.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1934
Volume: 7
Page Range: pp. 136-146
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13446

Actions (login required)

View Item View Item